# SDR ASAA2014030707101

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 29,771 hours, 8,770 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB ILLUMINATES ON RECALL, RESETS.  ACFT GROUNDED.  ACCOMPLISHED  PACK/ZONE TEMP CONT BITE TEST ON BOTH CONTROLLERS.  NR 1 SHOWS NO FAULTS. NR 2 SHOWS TCV FOR FLT DECK VALVE.  CLEARED FAULT, ACCOMPLISHED CABIN TEMP CONT. & IND. OPS TEST FOR 1 HR. NO FAULTS. RAN PACK/ZONE TEMP CONT.  BITE TEST NOW SHOWS NO FAULTS.  GROUND VERIFICATION SUCCESSFUL.
